# SDR COEA2018062019911

- Difficulty date: April 20, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S53371110206
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 2AL HAD CORROSION BETWEEN FRAMES 14 - 15.  STRINGER SPLICE IAW SRM 53-00-00-300-826-A01.
